Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

58 People found this comment helpful

I was diagnosed in 1993 @ 28 with RA and have been on so many differnt meds over the years. Many have since been taken off the market by FDA. In July 2009 I began seeing a new Rheumatologst recommended by my PCP. We tried 2 meds all with bad side effects. I began Sulfasalazine Sept 09 and have stabalized with 500 mg X 3 twice a day. It's been almost 1 year and I have less pain, stiffness and swell...

Most voted negative review

7 People found this comment helpful

Just started taking mediacation

Shared reviews and ratings

Nancy | 55-64 | On medication for less than 1 month | Patient
3/29/2021
Condition: Crohn's Disease
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Was prescribed this medication for Crohn's Disease. The side effects of this drug were horrible. I had a severe headache with no relief, nausea mixed with heartburn, lack of appetite. This is a horrible drug and I do not recommend it for anything.

Report this postFill 3Created with Sketch.
Gus | 55-64 | On medication for less than 1 month | Patient
10/9/2020
Condition: Rheumatoid Arthritis
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I started to take one tablet of Salfaselzine 500mg in AM and PM, then was to increase to 2 tabs but nausea was to much so stayed on one tablet. However i am having severe pain now in my hip joint and lower back and increased pain in my elbow. Has anyone had same issue? I started to take this for elbow joint pain but worse now. Only on it 2 weeks. Please advise if you have similar pain as result of taking this. I am on cholesterol Rx as well, Pravacol and Ezetrol so dont know if combination an issue. Help

Report this postFill 3Created with Sketch.
Jenn1965 | 45-54 | On medication for 6 months to less than 1 year | Patient
5/17/2019
Condition: Rheumatic Disease causing Pain & Stiffness in Backbone
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I have been taking 3 pills in the morning and 3 at night for over 6 months. I have had a decrease in pain at rest but still have pain with activity. My bloodwork has been good do not worried about kidneys. I do occasionally have irritable bowel symptoms, nausea and dizziness. I have extreme exhaustion upon activity but Iâ??m not sure if any of these symptoms are related to the medicine or part of my condition. The one thing that really bothers me is sensitivity to the sun. I burn easily now even with 30 sunscreen and I enjoy being outside in the summer. Before being on this I rarely burned. I am worried about skin cancer. I am thinking of going off and seeing how I do. Has anyone had any luck with natural supplements or avoiding certain foods? I have heard turmeric helps but Iâ??m not sure how much to take. Medrol does help with my flare ups but as far as this medicine Iâ??m not sure how much itâ??s helping. I tried Embrol and had terrible dizziness and nausea so I am hesitant to go on any stronger medicines. Anyone gone through the same experiences who have suggestions?

Report this postFill 3Created with Sketch.
dsd | 25-34 | Male | On medication for 1 to 6 months | Patient
5/5/2019
Condition: Rheumatic Disease causing Pain & Stiffness in Backbone
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

skin rash

Report this postFill 3Created with Sketch.
Erisman | 45-54 | On medication for 1 to 6 months | Patient
4/16/2019
Condition: Rheumatoid Arthritis
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Overall pain has decreased to almost none, but feel like I just got done with 10 rounds of boxing, or just ran 20 miles, my legs and feet feel like they are full of lead takes every bit of energy I have to take 20 steps, I have never felt so wore out and exhausted in my life, has anyone else felt this way?

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More